Proceedings of the Japan Academy

Sur l'invariant de Dickson

Akiko Yoshioka

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 45, Number 3 (1969), 135-139.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520834

Digital Object Identifier
doi:10.3792/pja/1195520834

Mathematical Reviews number (MathSciNet)
MR0262272

Zentralblatt MATH identifier
0184.04902

Subjects
Primary: 15.80

Citation

Yoshioka, Akiko. Sur l'invariant de Dickson. Proc. Japan Acad. 45 (1969), no. 3, 135--139. doi:10.3792/pja/1195520834. https://projecteuclid.org/euclid.pja/1195520834


Export citation

References

  • L. E. Dickson: Linear Groups. B. G. Teubner, Leipzig (1901).
  • C. Arf: Untersuchungen uber quadratische Formen in Korpern der Charakteristik 2 (Teil I). J. reine angew. Math., 183, 148-167 (1941).
  • J. Dieudonne: Algebraic homogeneous spaces over fields of characteristic two. Proc. Amer. Math. Soc, 2, 295-304 (1951).
  • J. Dieudonne: Pseudo-discriminant and Dickson invariant. Pacific J. Math., 5, 907- 910 (1955).
  • J. Dieudonne: La geometrie des groupes classiques. Springer, Berlin (1955).
  • A. Ohara: La structure du groupe des similitudes directes GOq(Q) sur un corps de caracteristique 2. Osaka Math. J., 10 (2), 239-257 (1958).